# SDR SWAA022741

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 52,148 hours, 50,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER TIE CLIP CRACKED AT BS 727B, STR 4L.  REMOVED AND REPLACED STRINGER TIE CLIP PER SRM.
